# SDR SWIA202412240903

- Difficulty date: September 3, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PILOT INBOARD AND OUTBOARD SEAT TRACKS (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED AND INSTALLED NEW PILOT SIDE INBOARD AND OUTBOARD SEAT TRACKS. REF CRJ700 SRM 51-42-21-001-001-A01 & CC670-40010 REV B. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
